# SDR ZIAA97019

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 576174931
- Condition: Chipped
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING SCHEDULED INSPECTION, FOUND LEFT WING, OUTBOARD FLAP, ICE BREAKERS TRACK AT XFS415 BENT AND CHIPPED.  REPAIRED DAMAGE IAW DER (COTNEY ENGINEERING) DWG C79-R04 AND DC8 SRM 51-1-8, 57-1-21.  (M)
